Transition probabilities and trace functions for C*-algebras.
Mathematica Scandinavica, Tome 73 (1993) no. 2, pp. 81-111
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
transition probabilities for pure states, trace functions are lower semi- continuous on the space of closed ideals of a -algebra, liminal -algebras, characterize -algebras of Type, Fell -algebras
@article{MS2_1993__73_2_167259,
author = {R.J. Archbold and W.B. Somerset},
title = {Transition probabilities and trace functions for {C*-algebras.}},
journal = {Mathematica Scandinavica},
pages = {81--111},
year = {1993},
volume = {73},
number = {2},
zbl = {0792.46043},
url = {http://geodesic.mathdoc.fr/item/MS2_1993__73_2_167259/}
}
R.J. Archbold; W.B. Somerset. Transition probabilities and trace functions for C*-algebras.. Mathematica Scandinavica, Tome 73 (1993) no. 2, pp. 81-111. http://geodesic.mathdoc.fr/item/MS2_1993__73_2_167259/